# SDR 2002FA0001153

- Difficulty date: August 22, 2002
- Submitted: October 10, 2002
- Operation: General aviation
- Aircraft: N8385C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670134
- Engine: Cont TSIO360EB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Shaft
- Part number: 640926
- Condition: Failed
- Location: Oil Pump
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOST OIL PRESSURE AFTER TAKEOFF DISASSEMBLY REVEALED BROKEN OIL PUMP DRIVE SHAFT/GEAR.  SHAFT IS THE WEAK LINK.
